# SDR FDEA202104301074

- Difficulty date: April 30, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11F
- Aircraft serial: 48565
- Aircraft time: 82,240 hours, 16,701 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA7321519
- Condition: Cracked
- Location: Bs 881 Rbl 27.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN- MAIN DECK CARGO COMPARTMENT FLOOR SEAT TRACK AT STATION 881 X = - 27.5   FOUND CROWN AREA CRACK OFF.  CABIN - MAIN DECK CARGO COMPARTMENT FLOOR , CRACKED SEAT TRACK AT STATION 881 , X   = - 27.5 REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT FROM STATION 869 TO EXISTING   SPLICE STATION 909 , X = - 27.5 AS PER SRM 53-00-52-2R FIGURE 201 REPAIR 1. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
